RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sidorenko, O G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:68
Abstract pages:202
Full texts:63
References:48

http://www.mathnet.ru/eng/person45605
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/817783

Publications in Math-Net.Ru
2007
1. O. G. Sidorenko, “An essentially nonlocal problem for a mixed-type equation in a semiband”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 3,  60–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:3 (2007), 55–59

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020